# SDR MTNA0906001

- Difficulty date: June 18, 2009
- Submitted: June 18, 2009
- Operation: Air carrier
- Aircraft: N918FX
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 262
- Aircraft time: 24,819 hours, 32,848 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice
- Part number: S5387230920401
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A 4 YEAR INSP FOUND A CORRODED SPLICE PLATE AT FRAME 42. REMOVED AND INSTALLED A NEW DOUBLER IAW THE SRM, CH. 51-25-01, 51-25-02 AND 51-21-27.
